Alert archive / Montana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 50, NWS Great Falls, MT

June 25, 2005Cascade County, Judith Basin County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 25, 2005, 4:26 PM MDT for Cascade County, Judith Basin County, Montana. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2005, 4:26 PM MDT (22:26 UTC)
Expired
Jun 25, 2005, 5:30 PM MDT
In force
64 min
Issued by
NWS Great Falls, MT
Area
Counties, with a storm outline in the text

Counties Cascade County, MT, Judith Basin County, MT

The radar

The Great Falls radar (KTFX), 91 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 4:40 PM MDTHAIL 1.7518 Sse Monarch, MTFREQUENT LIGHTNING WITH HEAVY RAIN. SOME DAMAGE TO RVS IN CAMPGROUNDS AT KINGS HILL. NO INJURIES REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 10.4 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2005-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2005-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-327 J/kg
Mixed-layer LCL
1915 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KTFX 252226
SVRTFX
MTC013-045-252330-
/O.NEW.KTFX.SV.W.0050.050625T2226Z-050625T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
426 PM MDT SAT JUN 25 2005

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CASCADE COUNTY IN CENTRAL MONTANA
  JUDITH BASIN COUNTY IN CENTRAL MONTANA
  THIS INCLUDES THE CITY OF STANFORD

* UNTIL 530 PM MDT

* AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
  NEIHART TO 14 MILES SOUTHWEST OF UTICA...MOVING NORTH AT 30 MPH.

* THE SEVERE THUNDERSTORMS WILL BE...
  NEAR UTICA BY 435 PM MDT
  NEAR MONARCH...WINDHAM...HOBSON AND HUGHESVILLE BY 445 PM MDT
  NEAR MOCCASIN AND BENCHLAND BY 450 PM MDT
  NEAR STANFORD BY 455 PM MDT
  NEAR RAYNESFORD BY 505 PM MDT

THIS INCLUDES HIGHWAY 89 BETWEEN MILE MARKERS 29 AND 59.

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THESE STORMS.

EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO
PROPERTY TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS.

LAT...LON 4676 11005 4673 11041 4675 11055 4678 11058
      4678 11063 4683 11066 4684 11074 4691 11079
      4692 11083 4701 11098 4729 11088 4726 11009
      4699 10978

$$

MPJ
2 follow-up statements
000 
WWUS55 KTFX 252300
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
459 PM MDT SAT JUN 25 2005

MTC013-045-252330-
/O.CON.KTFX.SV.W.0050.000000T0000Z-050625T2330Z/
CASCADE MT-JUDITH BASIN MT-
459 PM MDT SAT JUN 25 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM MDT FOR
JUDITH BASIN AND SOUTHEASTERN CASCADE COUNTIES...

AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND WIND GUSTS TO 60 MPH. THIS STORM WAS LOCATED NEAR
HUGHESVILLE...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  15 MILES SOUTHEAST OF RAYNESFORD BY 505 PM MDT
  22 MILES NORTHWEST OF UTICA BY 515 PM MDT
  7 MILES SOUTHEAST OF GEYSER...9 MILES NORTHWEST OF STANFORD AND 15
  MILES NORTHWEST OF WINDHAM BY 525 PM MDT
  19 MILES NORTHWEST OF BENCHLAND...24 MILES NORTHWEST OF MOCCASIN
  AND 28 MILES NORTHWEST OF HOBSON BY 530 PM MDT

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
SATURDAY EVENING FOR SOUTHWEST MONTANA.

LAT...LON 4676 11005 4673 11041 4675 11055 4678 11058
      4678 11063 4683 11066 4684 11074 4691 11079
      4692 11083 4701 11098 4729 11088 4726 11009
      4699 10978

$$

MPJ
000 
WWUS55 KTFX 252326
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
526 PM MDT SAT JUN 25 2005

MTC013-045-252336-
/O.EXP.KTFX.SV.W.0050.000000T0000Z-050625T2330Z/
CASCADE MT-JUDITH BASIN MT-
526 PM MDT SAT JUN 25 2005

...THE SEVERE THUNDERSTORM WARNING FOR JUDITH BASIN AND SOUTHEASTERN
CASCADE COUNTIES EXPIRES AT 530 PM MDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

RADAR INDICATES THAT GUSTY WINDS AND SMALL HAIL ARE STILL POSSIBLE
FROM THIS STORM.

EARLIER...GOLF BALL SIZED HAIL FELL AT KINGS HILL AROUND 440 PM MDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
SATURDAY EVENING FOR SOUTHWEST MONTANA.

LAT...LON 4676 11005 4673 11041 4675 11055 4678 11058
      4678 11063 4683 11066 4684 11074 4691 11079
      4692 11083 4701 11098 4729 11088 4726 11009
      4699 10978

$$

MPJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:52 PM MDT, 34 minutes earlier.

Area forecast discussion, Jun 25, 3:52 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
352 PM MDT SAT JUN 25 2005

.DISCUSSION...

TONIGHT THROUGH MONDAY...VERY ACTIVE EVENING ACROSS NORTH CENTRAL
AND SOUTHWEST MONTANA. AN UPPER LEVEL SHORTWAVE TROUGH WILL MOVE
ACROSS SOUTHERN ALBERTA THIS EVENING. DISTURBANCES EMBEDDED IN THE
RESULTING SOUTHWESTERLY FLOW WILL MOVE OVER THE UNSTABLE
AIRMASS...FOR CONTINUED SCATTERED SEVERE THUNDERSTORMS FROM
SOUTHWEST MONTANA NORTHEAST ACROSS THE CENTRAL AND EASTERN
PORTIONS OF THE TFX CWA. STORMS WITH LARGE HAIL AND GUSTY WINDS
HAVE ALREADY BEEN REPORTED...AND SEVERE STORMS WILL BE POSSIBLE
THROUGH THE EVENING. STORMS IN BLAINE AND FERGUS COUNTY HAVE ALSO
PRODUCED TORNADOES. HOWEVER...THE BEST SHEAR FOR TORNADO
DEVELOPMENT HAS DECREASED IN THESE COUNTIES THIS AFTERNOON. THE
SITUATION WILL CONTINUE TO BE MONITORED AND THE TORNADO WATCH MAY
BE DROPPED...BUT THE POSSIBILITY FOR SEVERE STORMS WILL CONTINUE
THROUGH THE EVENING. AS THE AIRMASS STABILIZES THROUGH THE
EVENING...STORMS WILL DECREASE IN INTENSITY. A SURFACE LOW OVER
SOUTHEAST MONTANA WILL ALSO CONTINUE TO MOVE EAST
OVERNIGHT...ALLOWING SURFACE HIGH PRESSURE TO MOVE SOUTH OUT OF
CANADA AND CREATING A GOOD UPSLOPE SITUATION SUNDAY INTO MONDAY.
WITH ANOTHER SHORTWAVE TROUGH APPROACHING MONTANA THROUGH THIS
PERIOD...THERE WILL BE A GOOD CHANCE FOR CONTINUING PRECIPITATION.
THE AIRMASS WILL REMAIN UNSTABLE ENOUGH FOR A CHANCE OF
THUNDERSTORMS AGAIN. TEMPERATURES WILL WARM SLIGHTLY FROM SUNDAY
TO MONDAY...BUT WILL GENERALLY REMAIN SLIGHTLY BELOW NORMAL.  COULSTON

MONDAY NIGHT THROUGH FRIDAY...GOING FORECAST LOOKING GOOD. NO BIG
CHANGES. WITH DISTURBANCE MOVING THROUGH FLOW ON TUESDAY...WILL KEEP
THE CHANCE OF SHOWERS AND THUNDERSTORMS HIGHER THRU TUESDAY. UPPER
FLOW THEN BECOMES MORE WESTERLY BRINGING DRYING TO AREA THROUGH
FRIDAY. TUESDAY WILL BE COOLEST DAY...WITH SLOW WARMING THRU THE
PERIOD. TEMPERATURE WILL RISE TO NEAR SEASONAL AVERAGES BY FRIDAY.

FRIDAY NIGHT THROUGH SATURDAY...MODELS IN FAIR AGREEMENT DURING
THIS PERIOD. ZONAL FLOW ACROSS CWA DURING THIS PERIOD RESULTS IN A
BASIC MILD AND DRY FORECAST. HOWEVER...MOISTURE IN A WESTERLY FLOW
BRINGS A SLIGHT CHANCE TO CHANCE OF SHOWERS ALONG THE CONTINENTAL
DIVIDE ON SATURDAY. DOWNSLOPE WILL RESTRICT THE PRECIPITATION TO
THE WESTERN MOUNTAINS. TEMPERATURES WILL BE NEAR TO A LITTLE ABOVE
SEASONAL NORMALS. EK

&&

.AVIATION...
UPDATED 1830Z
UPPER LEVEL TROF LIFTS NE FROM THE PACIFIC NW INTO AB TONIGHT WITH
DEEPENING SURFACE LOW PRESSURE OVER CENTRAL MT THIS
AFTERNOON...SHIFTING EAST TO THE DAKOTAS TONIGHT. EXPECT GENERALLY
VFR CONDITIONS...SOME LOCAL MVFR CONDITIONS NEAR THUNDERSTORM
ACTIVITY THIS AFTERNOON AND EVENING. CONVECTION WILL BE INCREASE
SOMEWHAT THIS AFTERNOON AND EVENING WITH SOME STORMS PRODUCING SMALL
HAIL AND GUSTY WINDS. BEST CHANCE FOR SEVERE CONVECTION WILL BE OVER
EASTERN AND SOUTHEAST ROUTES.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  50  66  47  71 /  40  50  40  50
CTB  46  65  45  67 /  20  40  40  50
HLN  55  70  52  74 /  40  50  40  50
BZN  48  70  48  77 /  40  50  40  40
WEY  50  64  46  70 /  30  50  40  30
DLN  48  70  49  71 /  40  40  40  50
HVR  52  75  54  76 /  40  30  50  30
LWT  48  72  50  75 /  40  50  50  40

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
...SEVERE THUNDERSTORM WATCH UNTIL 8 PM SATURDAY FOR SOUTHWEST AND
PORTIONS OF CENTRAL MONTANA (MTZ008-MTZ015-MTZ050-MTZ052-MTZ053-
MTZ054-MTZ055).
...TORNADO WATCH UNTIL 9 PM SATURDAY FOR EASTERN PORTIONS OF
CENTRAL MONTANA (MTZ047-MTZ051).

&&

SHORT TERM...COULSTON
LONG TERM....BERNHARDT/KURDY
AVIATION...BERNHARDT

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 25, 5:27 AM MDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
527 AM MDT SAT JUN 25 2005

MTZ008-011>013-015-047-050-051-053>055-261130-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-MADISON-BLAINE-JUDITH BASIN-
FERGUS-BROADWATER-MEAGHER-GALLATIN-
527 AM MDT SAT JUN 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA...NORTH CENTRAL MONTANA AND CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ009-010-014-044>046-048-049-052-261130-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JEFFERSON-
527 AM MDT SAT JUN 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 25, 2:08 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TO PROPERLY SEGMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
208 PM MDT SAT JUN 25 2005

MTZ008-015-050-052>055-260200-
BEAVERHEAD-BROADWATER-GALLATIN-JEFFERSON-JUDITH BASIN-MADISON-
MEAGHER-
152 PM MDT SAT JUN 25 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM
WATCH 524 IN EFFECT UNTIL 8 PM MDT FOR THE FOLLOWING AREAS...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM FOR THE
FOLLOWING COUNTIES IN CENTRAL AND SOUTHWEST MONTANA.
BEAVERHEAD...BROADWATER... GALLATIN...JEFFERSON...JUDITH
BASIN...MADISON...MEAGHER.

SEVERE THUNDERSTORMS PRODUCE LARGE HAIL GREATER THAN THREE QUARTERS
OF AN INCH IN DIAMETER AND STRONG WIND GUSTS GREATER THAN 58 MPH.

MTZ047-051-260300-
BLAINE-FERGUS-
208 PM MDT SAT JUN 25 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH 525 IN
EFFECT UNTIL 9 PM MDT FOR THE FOLLOWING AREAS...

A TORNADO WATCH IS IN EFFECT THROUGH 9 PM FOR THE FOLLOWING COUNTIES
IN CENTRAL MONTANA. BLAINE...FERGUS.

CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF TORNADOES IN THESE
AREAS...ALONG WITH SEVERE THUNDERSTORMS PRODUCING LARGE HAIL GREATER
THAN THREE QUARTERS OF AN INCH IN DIAMETER AND STRONG WIND GUSTS
GREATER THAN 58 MPH.
Local storm report, Jun 25, 3:13 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
313 PM MDT SAT JUN 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FUNNEL CLOUD     7 S GRASS RANGE         46.93N 108.80W
06/25/2005                   FERGUS             MT   PUBLIC

            A NUMBER OF REPORTS OF FUNNEL CLOUDS AROUND THE AREA.

0205 PM     TORNADO          4 SW GRASS RANGE        46.99N 108.86W
06/25/2005  F0               FERGUS             MT   TRAINED SPOTTER

            HAIL UP TO 1 INCH

0210 PM     FUNNEL CLOUD     1 W FOREST GROVE        46.99N 109.10W
06/25/2005                   FERGUS             MT   TRAINED SPOTTER

            QUATER SIZE HAIL WITH BREIF HEAVY RAIN AND GUSTY WINDS

0215 PM     HAIL             4 W VALENTINE           47.31N 108.51W
06/25/2005  1.75 INCH        FERGUS             MT   TRAINED SPOTTER

            FREQUENT LIGHTNING WITH HEAVY BREIF RAIN.

&&

SAUCIER
Local storm report, Jun 25, 3:17 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
317 PM MDT SAT JUN 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FUNNEL CLOUD     7 S ZURICH              48.48N 109.03W
06/25/2005                   BLAINE             MT   PUBLIC

&&

SAUCIER
Local storm report, Jun 25, 3:26 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
326 PM MDT SAT JUN 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             4 WSW LENNEP            46.39N 110.62W
06/25/2005  1.75 INCH        MEAGHER            MT   TRAINED SPOTTER

            HEAVY RAIN WITH FREQUENT LIGHTNING.

&&

SAUCIER
Local storm report, Jun 25, 3:30 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
330 PM MDT SAT JUN 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             ROY                     47.33N 108.96W
06/25/2005  1.75 INCH        FERGUS             MT   TRAINED SPOTTER

            HEAVY RAIN WITH FREQUENT LIGHTNING.

&&

SAUCIER
Local storm report, Jun 25, 3:48 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
348 PM MDT SAT JUN 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             N DILLON                45.22N 112.63W
06/25/2005  0.25 INCH        BEAVERHEAD         MT   TRAINED SPOTTER

            HEAVY RAIN AND LIGHTNING

&&

SAUCIER

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 10:58 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin47 min
Jun 24, 11:46 PM MDTSevere Thunderstorm WarningTFXFergus44 min
Jun 25, 1:18 PM MDTSevere Thunderstorm WarningTFXFergus42 min
Jun 25, 1:44 PM MDTSevere Thunderstorm WarningTFXFergus41 min
Jun 25, 1:52 PM MDTSevere Thunderstorm WarningTFXBlaine56 min
Jun 25, 2:11 PM MDTSevere Thunderstorm WarningTFXFergus34 min
Jun 25, 2:15 PM MDTTornado WarningTFXFergus30 min
Jun 25, 2:17 PM MDTTornado WarningTFXFergus18 min
Jun 25, 3:16 PM MDTSevere Thunderstorm WarningTFXMeagher59 min
Jun 25, 3:34 PM MDTSevere Thunderstorm WarningTFXBeaverhead41 min
Jun 25, 3:43 PM MDTSevere Thunderstorm WarningTFXBroadwater, Jefferson47 min
Jun 25, 3:49 PM MDTSevere Thunderstorm WarningTFXJudith Basin41 min
Jun 25, 4:52 PM MDTSevere Thunderstorm WarningTFXMeagher53 min

Nearby

Severe Thunderstorm Warnings in Montana, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.